このエントリーをはてなブックマークに追加
ID 41752
JaLCDOI
Sort Key
5
Title Alternative
International Monetary and Economic Changes and the Bubbles Problems in Japan
FullText URL
Author
Tatebe, Kazuhiro
Note
論説 (Article)
Publication Title
岡山大学経済学会雑誌
Published Date
1994-02-25
Volume
volume25
Issue
issue3
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
81
End Page
101
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
oer